Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Sudden feeling of weakness, shaky muscles, profuse sweating after walking, eased after food intake. Cause?

i walked for 20 minutes after getting down the traing in the afternoon day climate while carrying a bag. Suddenly I felt very weak, muscles got shaky and was heavily sweating. After reaching the location I immediately had coffee with extra sugar and also ate peper corn with salt . Now feeling better. I had a proper breakfast.
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in
It looks like you had some dehydration with low glucose levels. This could have been made worse by the hot weather. I would want you to get your glucose levels checked once to make sure we're not missing anything like diabetes or hypoglycemia ( low glucose levels)
For such a situation in the future, we would want you to carry some biscuits, candy and juice at all times. Also, oral rehydration solutions like Gatorade would be very well suited for this purpose.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor